# SDR DL767030437

- Difficulty date: May 5, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 62,481 hours, 29,470 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Fitting
- Part number: 113T12721
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HOLE BORES FOR THE FLAP ATTACMENTS ON THE INBD SUPPORT FITTING ON THE LT INBD FLAP ON THE LT WING WERE FOUND CORRODED.  THE CORROSION WAS REMOVED BY OVERSIZING THE      BORES, HFEC INSPECTION, INSURANCE REAM, AND INSTALLATION  OF ALUMINUM BUSHINGS PER ER/A 384975-14, REV B.
